THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL

Ferreira PM, Haber HE, Maniatis M, Nachtmann O, Silva JP (2011)
International Journal of Modern Physics A 26(05): 769-808.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ; ;
Abstract / Bemerkung
In the two-Higgs-doublet model (THDM), generalized-CP transformations (phi(i) -> X(ij)phi(*)(j) where X is unitary) and unitary Higgs-family transformations (phi(i) -> U(ij)phi(j)) have recently been examined in a series of papers. In terms of gauge-invariant bilinear functions of the Higgs fields phi(i), the Higgs-family transformations and the generalized-CP transformations possess a simple geometric description. Namely, these transformations correspond in the space of scalar-field bilinears to proper and improper rotations, respectively. In this formalism, recent results relating generalized CP transformations with Higgs-family transformations have a clear geometric interpretation. We will review what is known regarding THDM symmetries, as well as derive new results concerning those symmetries, namely how they can be interpreted geometrically as applications of several CP transformations.
Erscheinungsjahr
Zeitschriftentitel
International Journal of Modern Physics A
Band
26
Zeitschriftennummer
05
Seite
769-808
ISSN
eISSN
PUB-ID

Zitieren

Ferreira PM, Haber HE, Maniatis M, Nachtmann O, Silva JP. THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL. International Journal of Modern Physics A. 2011;26(05):769-808.
Ferreira, P. M., Haber, H. E., Maniatis, M., Nachtmann, O., & Silva, J. P. (2011). THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL. International Journal of Modern Physics A, 26(05), 769-808. doi:10.1142/S0217751X11051494
Ferreira, P. M., Haber, H. E., Maniatis, M., Nachtmann, O., and Silva, J. P. (2011). THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL. International Journal of Modern Physics A 26, 769-808.
Ferreira, P.M., et al., 2011. THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL. International Journal of Modern Physics A, 26(05), p 769-808.
P.M. Ferreira, et al., “THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL”, International Journal of Modern Physics A, vol. 26, 2011, pp. 769-808.
Ferreira, P.M., Haber, H.E., Maniatis, M., Nachtmann, O., Silva, J.P.: THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL. International Journal of Modern Physics A. 26, 769-808 (2011).
Ferreira, P. M., Haber, Howard E., Maniatis, Markos, Nachtmann, O., and Silva, Joao P. “THE GEOMETRIC PICTURE OF GENERALIZED-CP AND HIGGS-FAMILY TRANSFORMATIONS IN THE TWO-HIGGS-DOUBLET MODEL”. International Journal of Modern Physics A 26.05 (2011): 769-808.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1010.0935

Inspire: 871979

Suchen in

Google Scholar